# SDR REXA2019061601032

- Difficulty date: June 16, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTION [ FS= 349 TO FS= 477.40 9RBL ]  AT PAX CABIN. (CPAX) (TCI: 53-20-243) 
SUMMARY: CORROSION  LEVEL 2 ON FLOOR SEAT RAILS AT SECTION FS=349 TO FS=477.40  9RBL WAS REPLACED PER SRM 53-00-49-201-002-A01 AND AMM 53-00-49-400-801-A12.
